MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 14D SML; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 14D SML; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 550503
Medical Device Problem Codes Loose or Intermittent Connection (1371); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
The patient was revised due to hip pain.X-rays shows subsidence of the sleeve and stem.The doctor revised the femoral component.Cup and poly as well.Stem and sleeve loosening at bone to implant interface.Doi: (b)(6) 2013.Dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned devices was not able to confirm the reported event.No evidence was found indicating product error was a contributing factor.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 14D SML
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8156048
Report Number1818910-2018-77918
Device Sequence Number1987904
Product Code LPH
UDI-Device Identifier10603295146292
UDI-Public10603295146292
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550503
Device Lot NumberB0912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/02/2019
01/07/2019
04/24/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/03/2019
01/08/2019
05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR